It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well I started Doxy., Klaron, Yasmin, and Differin all at the same time and my face exploded too. But after about 2 months I was completley clear! I took the doxy. and all the other stuff for 2 years and then I started getting yeast infections over and over. So I had to stop Doxy. and I have been off of it for about a month now. So far nothing too bad as far as breaking out but my skin isn't as clear as it was while on it. I just hope things don't get progressivly worse. That is my experience and I will keep you updated if I start breaking out again.
Here is my experience all together. Be/c I really don't know what is going on. So I can't say if the doxy works or not. i am on my second pack of yasmin, day 27 of spiro, a little over a month on doxy, and have been taking predisone for about 2 months on and off. And all my face is doing is getting worse. A week after the derm appointment where I got the doxy and he also gave me klaron (which I think i am allergic too so he told me to stop all topicals) I broke out very bad. And it hasn't gotten any better. I have a derm appointment tomorrow and watch I will laugh so hard if he tells me it looks better be/c seriously it doesn't and the last time I went he said that and i went there with more breakouts then i ever had. So, I don't know if it's an inital breakout or what be/c one day it looks like hmmm it's going to start getting better then the next day I have have more breakouts. So I really can't tell you much about the doxy be/c to tell you the truth I don't think it's doing a thing for me. I do know that ALOT of people on here thing it's great! So I just don't know if maybe it's be/c of all the other things that I am taking or not. I just don't know what's going on at the moment. I do know that I get very sick when I take doxy. I have to eat something then take the pill about 30 mins after eatting. I think the first or second day taking it i throw it back up be/c i got so sick from it. Now if I don't eat enough then I will get very sick lay o the bathroom be/c it feels like im going to throw up but i try to push through it. I have been having a very hard time with all of this. I wish you the best of luck!
Thank you for your replies now did all of you go through an initial breakout? Becuase I think thats what I am going through right now and it sucks! but does it last long? It has already been over a week. Is yasmin a good birth control for acne?? I am on desogen right now I just switched to this in June from Mircette and I have a feeling thats what is also adding to all these breakouts. But I am going to see a new derm in a week for a second opinion. Finally the last week of August I have an appt. to fill out paper work for accutane.... because I have been fighting acne since 8th grade now 20 turning 21 in two months. Both me and my mom are fed up with dishing out money on things that just don't seem to work.





All times are GMT -7. The time now is 02:03 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!